# SDR 2000ZZZX307

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Misrepaired
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO EXISTING UNAPPROVED REPAIR CHANNELS ON THE LT HORIZONTAL STABILIZER UPPER PANEL AT STR 6 AT XHS 25 AND XHS 37.  REPAIRED LT HORIZONTAL STABILIZER UPPER PANEL STRINGER AT XHS 25 AND XHS 37, L6 PER EIA ECRA 941-55-059-2.
